# SDR IPXA10658763

- Difficulty date: February 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586976
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C -MCD POS 11R FLOOR DAMAGE 28.5 INCHES, RT BS LINE 79 INCHES FROM FWD PANEL.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW  AMM 53-01-01.
